# SDR ASAA9780117

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolts
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ARRIVAL OF FLT 615, CREW REPORTED, THE L1 DOOR WAS DIFFICULT TO CLOSE, HANDLE FELT LOOSE.  TIGHTENED DOOR HANDLE BOLTS AND OPERATED NORMALLY.   (M)
